Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.47

VolumeIssuePage

Issues

The complete Phan-type theorem for Sp(2n,q)

Citation Information: Journal of Group Theory. Volume 9, Issue 5, Pages 603–626, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2006.039, September 2006

Publication History

Received:
2005-09-16
Published Online:
2006-09-13

Abstract

The articles [R. Gramlich, C. Homan and S. Shpectorov. A Phan-type theorem for Sp(2n; q). J. Algebra 264 (2003), 358–384.] and [R. Gramlich. Weak Phan systems of type C n. J. Algebra 280 (2004), 1–19.] give a characterization of central quotients of the group Sp(2n, q) for n ≥ 3 and all prime powers q, up to some small cases that are left open. The present article fills in this gap, thus providing the definitive version of the Phan-type theorem for Sp(2n, q).

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rieuwert J. Blok and Corneliu G. Hoffman
Journal of Algebra, 2014, Volume 399, Page 978
[2]
C. Bennett, R. Gramlich, C. Hoffman, and S. Shpectorov
Journal of Algebra, 2007, Volume 312, Number 1, Page 426
[3]
Max Horn
Designs, Codes and Cryptography, 2008, Volume 47, Number 1-3, Page 243

Comments (0)

Please log in or register to comment.